# SDR UPS97822354

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Chord
- Part number: 2772931
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FLOOR SUPPORT T-CHORD BEHIND EPC PANEL HAS HEAVY CORROSION.  FABRICATED AND INSTALLED REPLACEMENT PART IAW 51-1-20D AND 51-21-1.
